# SDR CA111021008

- Difficulty date: October 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  BEFORE TOUCHDOWN NEAR TO GROUND (GOOD SPEED, ABOVE VREF),  ACFT BANKED TO THE LEFT, TRIED TO RECOVER WITH INPUT BY AILERONS TO THE RT AND LOWERING THE NOSE.  DURING THAT UNEXPECTED BANKING TO THE LT THE AURAL WARNING: BANK ANGLE, BANK ANGLE, BANK ANGLE FOLLOWED BY STALL, STALL, STALL APPEARED.  SUCCESSFULLY RECOVERED AND PERFORMED A NORMAL,SMOOTH LANDING.
